# SDR R61A202003030319

- Difficulty date: February 13, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 42,399 hours, 26,479 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CRACK SUSPECTED ON L/H HORIZ. STAB RIB 11A AND 12A. REPLACED RIBS IAW REPUBLIC T/C 170EO-55-10-0004_1. CRACK LENGTHS/11A=0.690,12A=0.295. ***AIRCRAFT REMAINS IN HEAVY CHECK***
